Alert archive / Kansas / River Flood Warnings in 2015
River Flood Warning 22, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 17, 2015, 7:27 PM CDT for Bourbon County, Kansas. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- May 17, 2015, 7:27 PM CDT (00:27 UTC)
- Expired
- May 18, 2015, 7:22 PM CDT
- In force
- 24 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bourbon County, KS
The river
Written for the forecast point Little Osage River at Fulton (FTNK1). The gauge peaked at 22.34 ft at May 18, 2015, 12:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06917000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
081
WGUS43 KSGF 180027
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT SUN MAY 17 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Kansas...
Little Osage River at Fulton affecting Bourbon County.
.Heavy rainfall from early Sunday morning has caused river levels to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
KSC011-181227-
/O.NEW.KSGF.FL.W.0022.150518T0027Z-150519T0022Z/
/FTNK1.1.ER.150517T2235Z.150518T0015Z.150518T0022Z.NO/
827 PM EDT SUN MAY 17 2015
* From this evening...until further notice.
...For the Little Osage River at Fulton...
* At 7:15 PM Sunday The stage was 22.1 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to fall below flood stage by
later this evening.
* Impact...At 22.0 feet...Minor flooding begins at the gage site.
Flood waters mainly affect farmland along the Little Osage River
Basin between the gage site and Highway 31 west of Fulton.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Fulton 22 22.1 Sun 07 PM 6.3 5.3 4.9
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$3 follow-up statements
204
WGUS83 KSGF 180136
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 PM CDT SUN MAY 17 2015
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall from early Sunday morning has caused river levels to
rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-181636-
/O.EXT.KSGF.FL.W.0022.000000T0000Z-150519T0618Z/
/FTNK1.1.ER.150517T2235Z.150518T0600Z.150518T0618Z.NO/
936 PM EDT SUN MAY 17 2015
...For the Little Osage River at Fulton...
* At 8:15 PM Sunday The stage was 22.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by
around midnight. The river will fall below flood stage around
midnight.
* Impact...At 22.0 feet...Minor flooding begins at the gage site.
Flood waters mainly affect farmland along the Little Osage River
Basin between the gage site and Highway 31 west of Fulton.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Fulton 22 22.2 Sun 08 PM 6.4 5.4 4.9
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-181636-
/O.EXT.KSGF.FL.W.0019.150518T0154Z-150521T0943Z/
/HTNM7.1.ER.150518T0154Z.150519T0600Z.150520T0943Z.NO/
936 PM EDT SUN MAY 17 2015
...For the Little Osage River near Horton...
* At 7:45 PM Sunday The stage was 40.8 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 43.0 feet by early Tuesday morning. The river will
fall below flood stage by Wednesday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 40.8 Sun 08 PM 43.0 39.9 35.4
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-181636-
/O.CON.KSGF.FL.W.0020.000000T0000Z-150520T1545Z/
/NVDM7.1.ER.150517T1951Z.150518T1200Z.150519T1545Z.NO/
936 PM EDT SUN MAY 17 2015
...For the The Marmaton River near Nevada...
* At 7:45 PM Sunday The stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by
tomorrow morning. The river will fall below flood stage late
Tuesday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Marmaton River Basin
Nevada 20 21.0 Sun 08 PM 20.5 16.6 11.8
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-181636-
/O.EXT.KSGF.FL.W.0021.150518T1140Z-150523T0249Z/
/SCZM7.1.ER.150518T1140Z.150521T0000Z.150522T0249Z.NO/
936 PM EDT SUN MAY 17 2015
...For the Osage River near Schell City...
* At 7:45 PM Sunday The stage was 26.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 32.0 feet by Wednesday evening. The river will
fall below flood stage by Thursday before midnight.
* Impact...At 32.0 feet...Flood waters impact all of the low lying
areas in the Schell Osage Conservation Area as well as several
county roads west of Schell City.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Schell City 30 26.6 Sun 08 PM 31.7 31.9 31.8
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
Frye144
WGUS83 KSGF 180516
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CDT MON MAY 18 2015
...The Flood Warning continues for the following rivers in Kansas...
Little Osage River at Fulton affecting Bourbon County
Flooding continues along the Little Osage River near Fulton.
The river is expected to fall below flood stage early
Monday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-182016-
/O.EXT.KSGF.FL.W.0022.000000T0000Z-150519T0818Z/
/FTNK1.1.ER.150517T2235Z.150518T0600Z.150518T0818Z.NO/
516 AM GMT MON MAY 18 2015
...For the Little Osage River at Fulton...
* At 12:00 AM Monday The stage was 22.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by
after midnight this morning. The river will fall below flood stage
early this morning.
* Impact...At 22.0 feet...Minor flooding begins at the gage site.
Flood waters mainly affect farmland along the Little Osage River
Basin between the gage site and Highway 31 west of Fulton.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Fulton 22 22.3 Mon 12 AM 6.3 5.3 4.9
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$138
WGUS83 KSGF 181125
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 AM CDT MON MAY 18 2015
...The Flood Warning is cancelled for the following rivers in
Kansas...
Little Osage River at Fulton affecting Bourbon County
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-190225-
/O.EXT.KSGF.FL.W.0019.000000T0000Z-150521T0834Z/
/HTNM7.1.ER.150518T0155Z.150519T1200Z.150520T0834Z.NO/
725 AM EDT MON MAY 18 2015
...For the Little Osage River near Horton...
* At 5:45 AM Monday The stage was 41.8 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.0 feet by
tomorrow morning. The river will fall below flood stage Wednesday
morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 41.8 Mon 06 AM 43.0 40.2 35.4
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
KSC011-181155-
/O.CAN.KSGF.FL.W.0022.000000T0000Z-150519T0818Z/
/FTNK1.1.ER.150517T2235Z.150518T0515Z.150518T0753Z.NO/
725 AM EDT MON MAY 18 2015
The Flood Warning has been cancelled for The Little Osage River at
Fulton.* At 6:15 AM Monday The stage was 20.2 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall to 6.3 feet by tomorrow
morning.
* Impact...At 21.0 feet...Flood waters begin to overflow Kansas State
Highway 31, four miles west of Fulton.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Fulton 22 20.2 Mon 06 AM 6.3 5.3 4.9
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-190225-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-150520T1621Z/
/NVDM7.1.ER.150517T1951Z.150518T1800Z.150519T1621Z.NO/
725 AM EDT MON MAY 18 2015
...For the Marmaton River near Nevada...
* At 5:45 AM Monday The stage was 21.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by this
afternoon. The river will fall below flood stage tomorrow late
morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Marmaton River Basin
Nevada 20 21.8 Mon 06 AM 20.8 16.6 11.8
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
RaberdingWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 17, 6:57 PM CDT, 30 minutes earlier.
Area forecast discussion, May 17, 6:57 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 657 PM CDT Sun May 17 2015 .SHORT TERM...(This Evening through Monday) Issued at 338 PM CDT SUN MAY 17 2015 After early morning severe storms, a much calmer day has been observed across the region today. Airmass recovery has been slowed considerably by ample mid/high level cloud cover, which is just now starting to exit from west to east. Mesoanalysis shows marginal deep layer shear (30-35kt) and surface based CAPE on the order of 500-1000 J/kg. However, when looking at mixed layer CAPE, values drop considerably, into the low hundreds. With an overall lack of focusing mechanisms and weak thermo in place, it will be rather tough to get more than just scattered shower and storm development over the next few hours. Severe weather is not expected with anything that can develop. Heading into tonight, models continue to hint at some shower and thunderstorm potential across south central Missouri. The NAM is an overly aggressive outlier. This is likely due, in part, to not handling the current low level environment all that well (dewpoints across the area are not in the 70s). As a result, that solution has been discarded. At this time, the best PoPs have been placed across south central Missouri, but if trends continue, PoP values will need to be lowered area wide for the rest of this afternoon through tonight. A cold front will move into the area from the north first thing Monday morning. The airmass change will lag a bit, as a result another day of near or above average high temperatures is expected. The potential for scattered showers and storms remains for areas along/southeast of the I-44 corridor through the afternoon. .LONG TERM...(Monday Night through Sunday) Issued at 338 PM CDT SUN MAY 17 2015 A cooler airmass will enter the region Monday night, setting the stage for what will likely be a period of at or below average temperatures for the remainder of the workweek. Quiet weather conditions Monday night and Tuesday will be short lived as another disturbance moves through the area Tuesday night and Wednesday bringing a very good chance of rain and embedded thunder to the region. Severe weather is not expected with this activity. Well below average temperatures are expected Wednesday and Thursday with highs in most areas in the 60s. Temperatures will begin to moderate Friday, returning to at/above average next weekend as the upper pattern returns to an unsettled state and opens up low level southerly flow. Rain chances will increase next weekend as yet another closed upper low moves from the central Rockies into the Plains. Will need to keep an eye on the potential for robust convection given this pattern coinciding with the holiday weekend. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 645 PM CDT SUN MAY 17 2015 A few bands of MVFR ceilings will move across southern Missouri overnight as an upper level disturbance approaches from the southwest. A few showers and thunderstorms will also be possible, but this activity is expected to remain across south-central Missouri to the east of the Branson area. Some light fog and MVFR visibilities are also possible late tonight as winds become light. A cold front will then move through the area Monday morning bringing more potential for MVFR ceilings and a wind shift to the northwest. Precipitation with that front should again remain south and east of the area. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Gagan LONG TERM...Gagan AVIATION...Schaumann
Hazardous weather outlook, May 17, 1:27 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 127 PM CDT SUN MAY 17 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181830- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 127 PM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORM REDEVELOPMENT IS POSSIBLE FROM THE MID TO LATE THIS AFTERNOON HOURS INTO THIS EVENING FOR AREAS ALONG AND SOUTHEAST OF A LINE FROM LAKE OF THE OZARKS TO TABLE ROCK LAKE. THE RISK FOR SEVERE STORMS HAS DIMINISHED...HOWEVER A FEW STRONG STORMS CAPABLE OF HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...AND AGAIN HEADING INTO MEMORIAL DAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 17, 3:24 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG 5 N BRINKTOWN 38.20N 92.08W
05/17/2015 MARIES MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED NUMEROUS TREES DOWN AND
DAMAGE TO A BARN ROOF AROUND A MILE WEST OF HWY 42 ALONG
MARIES RD 215.
&&
FRYELocal storm report, May 17, 4:29 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM TSTM WND DMG 2 NNW CANE HILL 37.61N 93.75W
05/17/2015 CEDAR MO PUBLIC
TREE LIMBS UP TO 10 INCHES IN DIAMETER BROKEN AT STOCKTON
STATE PARK. TIME ESTIMATED BY RADAR.
&&
FRYELocal storm report, May 17, 6:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM TORNADO 4 E DUNNEGAN 37.70N 93.50W
05/17/2015 F0 POLK MO NWS STORM SURVEY
AN EF0 RATED TORNADO OCCURRED EAST OF DUNNEGAN DURING THE
EARLY MORNING HOURS OF MAY 17. MULTIPLE TREES WERE
DAMAGED IN THE AREA...WITH DAMAGE CONSISTENT WITH WINDS
OF 75 TO 80 MPH. THE TORNADO HAD A PATH LENGTH OF JUST
UNDER ONE MILE...WITH A WIDTH OF 100 TO 200 YARDS.
&&
BOXELLLocal storm report, May 17, 6:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 AM TORNADO 6 E HUMANSVILLE 37.78N 93.47W
05/17/2015 POLK MO NWS STORM SURVEY
A NWS STORM SURVEY FOUND AN EF-0 TORNADO BRIEFLY TOUCHED
DOWN SOUTHEAST OF FLEMINGTON. THE TORNADO TOUCHED DOWN
NEAR SOUTH 85TH ROAD AND 330TH ROAD AND LIFTED NEAR SOUTH
95TH ROAD AND HWY V. A COUPLE OUTBUILDINGS WERE
DESTROYED. NUMEROUS TREES HAD TREE DAMAGE WITH LARGE
BRANCHES BROKEN AND TREE TOPS SNAPPED. SEVERAL TREES WERE
UPROOTED. PATH WAS APPROXIMATELY 2 MILES LONG AND 100
YARDS WIDE. MAX WINDS UP TO 80 MPH.
&&
MGRIFFINLocal storm report, May 17, 7:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 AM TORNADO 4 W POLK 37.73N 93.38W
05/17/2015 POLK MO NWS STORM SURVEY
A NWS STORM SURVEY FOUND AN EF-0 TORNADO BRIEFLY TOUCHED
DOWN ABOUT 4 MILES WEST OF POLK NEAT E 358TH ROAD AND HWY
PP. IT TRAVELED NORTHEAST AND LIFTED APPROXIMATELY 2
MILES SOUTH OF PITTSBURG NEAR HWY 64 AND EAST 318TH ROAD.
NUMEROUS LARGE TREE BRANCHES WERE BROKEN AND TOPS OF
TREES SNAPPED. SEVERAL TREES WERE UPROOTED. MINOR ROOF
AND SIDING DAMAGE OCCURRED TO TWO HOUSEES. PATH LENGTH
WAS APPROXIMATELY 7 MILES WITH A PATH WIDTH OF 100 YARDS.
MAX WINDS ESTIMATED UP TO 80 MPH.
&&
MGRIFFINLocal storm report, May 17, 7:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
718 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM TSTM WND DMG 4 SSE ELKLAND 37.39N 93.00W
05/17/2015 WEBSTER MO PUBLIC
TREES UPROOTED AS WELL AS MINOR STRUCTURAL DAMAGE TO A
HOME INCLUDING SHINGLE DAMAGE.
&&
FRYENearby
River Flood Warnings in Kansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.